Damaged Teeth Enamel And Metallic Taste In Mouth

Reviewed on 5/13/2022

Damage to the enamel of the teeth can occur with heartburn and acid reflux, repeated vomiting, or antibiotic use. A metallic taste in the mouth can be related to heartburn or can sometimes occur as a medication side effect. It is important not to stop taking any prescription medications without the advice of your doctor. Speak with your doctor if you are concerned about any symptoms.

While the list below can be considered as a guide to educate yourself about these conditions, this is not a substitute for a diagnosis from a health care provider. There are many other medical conditions that also can be associated with your symptoms and signs. Here are a number of those from MedicineNet:

At MedicineNet, we believe it is important to take charge of your health through measures such as a living healthy lifestyle, practicing preventative medicine, following a nutrition plan, and getting regular exercise. Understanding your symptoms and signs and educating yourself about health conditions are also a part of living your healthiest life. The links above will provide you with more detailed information on these medical conditions to help you inform yourself about the causes and available treatments for these conditions.

Symptoms & Signs A-Z List

Health Solutions From Our Sponsors